B12

0
0

Hi Dr. Bryce, I have been eating a vegan diet for a half a year now. I was supplementing with 1000mcg of adenosylcobalimin/hydroxocobalamin in my multivitamin. About 2 months ago I started experiencing a long list of symptoms that grew as time went on until now. My doctor and eye doctor have found nothing as blood tests came back normal. I’ve also worked with a naturopath and holistic nutritionist to ensure I’m eating good nutrition. Here are the symptoms:

Right eye pain and twitching, migraine, exhaustion, numb sensation in right side of face, numbness in random areas of the body (feet, ankles, arms), extreme weakness in left arm, burning sensation in feet and other areas, nerve tingling in forehead and eyes, feeling dizzy standing up, disoriented walking, trouble balancing, feeling spaced out constantly, constipation, paranoia, the feeling of a hallucination beginning, blood shot eyes, pain and tenderness on my spine and more. 

All of this seemed to get better with an extra 1000 mcg of sublingual methylcobalimin a day. However I am still perplexed as to what has happened and still experiencing mainly nerve sensations and blood shot eyes. Is it possible I wasn’t absorbing the b12 in the first place or not getting enough? 

 

 Thank you so much if you have the time to answer,

Lexi 

  • You must to post comments
Showing 0 results
Your Answer

Please first to submit.

Become a Wylde on Health member – get up to 20% off in dispensary!